# SDR AWXA200300386

- Difficulty date: April 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 65,490 hours, 25,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 80330034
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EES - FLT 0046 - L-2 DOOR EMERGENCY SLIDE PULLED FROM BONNET WITH GIRT STILL ATTACHED, ASSIST BOTTLE DISCHARGED AND SLIDE HANDLE FOUND ENGAGED.  MAINTENANCE REINSTALLED L-2 DOOR SLIDE IAW BMM 25-66-01-404.  REMOVED AND REPLACED DOOR ASSIST BOTTLE IAW BMM 52-11-30-4, OPERATIONAL CHECKS WERE GOOD.
